so about 7 weeks ago I went on Symbyax, which had Prozac in it. I gained weight really fast. I went from a 36 inch waist and a 40 inch chest to a 40 inch waist and a 44 inch chest. The rest of me is still prime Latino but this damn belly is KILLING me. My back hurts if I stand more than a half hour. Help! What can I do? I can't stop eating because this stuff is like compelling me to eat pack after pack of strawberry and cherry twizzlers.
Posts You May Be Interested In
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...